MAUDE Adverse Event Report: OSARTIS GMBH VERTECEM II MIXING KIT

OSARTIS GMBH VERTECEM II MIXING KIT
Model Number 08.702.017S
Medical Device Problem Codes Unsealed Device Packaging (1444); Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on an unknown date, a vertecem ii mixing kit and vertecem v+ syringe kit for a kyphoplsty case did not have intact sterile seals so the physician did not want to use them and would like replacements.Back up stock was available and he used those.No effect on patient was reported.

Brand Name
VERTECEM II MIXING KIT
Common Device Name
VERTECEM II MIXING KIT
Manufacturer (Section D)
OSARTIS GMBH
auf der beune 101
muenster, hesse 64839
GM  64839
Manufacturer (Section G)
OSARTIS GMBH
auf der beune 101
muenster, hesse 64839
GM   64839
Manufacturer Contact
volker stirnal
auf der beune 101
muenster, hesse 64839
GM   64839
MDR Report Key17360025
Report Number9615014-2023-00011
Device Sequence Number6488541
Product Code LOD
UDI-Device Identifier04260056880759
UDI-Public04260056880759
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K121876
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 07/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Model Number08.702.017S
Device Catalogue Number08.702.017S
Device Lot Number2E60170
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2023
Initial Report FDA Received Date07/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VERTECEM V+ SYRINGE KITREF03.702.215SLOT2012587
Patient SexUnknown